BibTeX record journals/algorithmica/BergSVK02

download as .bib file

@article{DBLP:journals/algorithmica/BergSVK02,
  author    = {Mark de Berg and
               A. Frank van der Stappen and
               Jules Vleugels and
               Matthew J. Katz},
  title     = {Realistic Input Models for Geometric Algorithms},
  journal   = {Algorithmica},
  volume    = {34},
  number    = {1},
  pages     = {81--97},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00453-002-0961-x},
  doi       = {10.1007/s00453-002-0961-x},
  timestamp = {Mon, 26 Oct 2020 09:00:29 +0100},
  biburl    = {https://dblp.org/rec/journals/algorithmica/BergSVK02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics